International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 39-44
Totally real submanifolds of a complex space form
Department of Mathematics, Kyungpook National University, Teacher's College, Taegu 702-701, Korea
Received 11 January 1994
Copyright © 1996 U-Hang Ki and Young Ho Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Totally real submanifolds of a complex space form are studied. In particular, totally real submanifolds of a complex number space with parallel mean curvature vector are classified.